Signs Of Drug Allergy Symptoms?

Illustration of Signs Of Drug Allergy Symptoms?
Illustration: Signs Of Drug Allergy Symptoms? omicsgroup.org

good night, a few days ago I went to the doctor because of digestive problems .. I got a phenobiotic antibiotic that contained thiampenicol, then domperidone, loperamide and paracetamol .. then after 2 days how come my skin is itchy huh? at the same time my lips feel thick and rough .. Is it a drug allergy? is it possible that the antibiotics cause allergies? how is the treatment?

1 Answer:

Hi Wirna,

Drug allergy is a hypersensitivity reaction / the body overreacts to a drug exposure. When someone who has an allergy takes a trigger drug, the body will judge the drug as a dangerous threat even though it is actually not a danger. The body then responds with an allergic reaction.

Some of the symptoms of an allergic drug reaction include itching, reddish rash and bumps on the skin, runny nose, cough, fever, itchy eyes, swollen or thickened lips and eyes, to more severe reactions such as shortness of breath, and decreased consciousness. The appearance of this allergic reaction is common with the second or subsequent use. Because the first use of the new body will recognize substances that trigger allergies and the body forms antibodies. In subsequent use, the antibodies will immediately recognize the allergen trigger and attack it, causing an allergic reaction.

Allergic reaction conditions are different from the side effects of drugs. Side effects of thiamphenicol include nausea, vomiting, diarrhea, inflammation of the tongue, aplastic anemia, thrombocytopenia, headaches, depression, eye nerve inflammation, and gray baby syndrome in infants. Side effects of domperidone include dry mouth, dizziness, headache, drowsiness, breast pain, diarrhea, anxiety, and increased heart rate. Side effects of loperamide include constipation, heart rhythm disturbances, pancreatitis, nausea, dizziness, rash, flatulence, and abdominal pain. While paracetamol rarely causes side effects, some of the side effects of paracetamol are thrombocytopenia, decreased white blood cell count, hypotension, increased heart rate, liver and kidney damage if used for a long time or in large doses.

If you experience complaints after taking a drug from a doctor, I suggest that you return to the doctor with all the medicines so that the doctor can check whether your symptoms are side effects or are a drug allergy. Drug allergy itself can occur / be triggered by various drugs and each drug has the potential to cause allergies in different patients. To determine the cause of the drug that triggers an allergy, an allergy test is needed.

While waiting to see the doctor, you can use calamine lotion to reduce the itching. If it is caused by allergies, doctors can give antibhistamines and corticosteroids to treat the allergies.

Hope it can help you,

Thank you

: by

Related Question

The Cause Of Disliking Being Called Good And Happy To Be A Bad Person?

The Cause Of Disliking Being Called Good And Happy To Be A Bad Person?

(1 year ago)

My doctor wants to ask, what type of mental disorder am I having? Because I always liked to look evil and hated it when I said it was good, I felt that it was good that I became we...

How To Deal With Blood Clots Outside The Skull?

How To Deal With Blood Clots Outside The Skull?

(1 year ago)

my 5-year-old sister had fallen from a 3.5m tall keres tree from the result of the scen there was a brain freeze outside the skull and was told to stay overnight but economically w...

Lump In The Upper Left Eyelid?

Lump In The Upper Left Eyelid?

(10 months ago)

I have a lump on the top of my left eyelid, what’s the cause? Is it really a dust allergy?...

Leave a Reply

Your email address will not be published. Required fields are marked *